It sounds like you may have run into the problem that a lot of people run into with sinus and asthma. The more medication you take, the more you have to take, just to achieve the same effect. Sinuses are especially vulnerable to this. My ex-husband got addicted to Afrin Nasal Spray, which escalated to prescript
ion nasal sprays. He totally overdid it, was using them way more than he was supposed to. He had to stop completely and after a while, all his sinus problems went away.
I use to have a hiatal(sp)hernia years ago, but it got fixed when I had a gastric bypass. You might ask your doctor about
switching from Zantac to Nexium, which is far better for controlling the stomach acid. If you haven't had an upper endoscope since '96, you might think about
having another. There may be better treatment now.
I've had migraines since I was 8, so I know about
that pain. I usually have two or more a week, and have tried every medication available. I finally found an abortive, Migranal Nasal Spray, that will actually work for me. The only other option was narcotics, and my doctors don't want me taking those regularly. I'm going into a clinical study at the Medical Center at the University of Virginia, a combo with the Neurology and Cardiac Departments. I qualified because none of the migraine preventatives ever worked for me. Apparently, there is a connection between people that have migraines and those who have a DPO, which is a hole between the two sides of the heart that is supposed close at birth but doesn't in about
12% of the population. Of these people, they think about
60+% have migraines. The study is a trial of closing the hole to see if the migraines go away. It ought to be interesting anyway.
I also have numerous bad back issues, having epidurals every six months and misc. steroid shots in between. I will eventually have to have my lower spine fused, but trying to put that off as long as I can stand it. I'm currently in a lot of pain, so I'm doing hydro-therapy twice a week to ease it off. I haven't slept in my bed in two or more years. Stuck sleeping in my recliner, so I can feel your pain.
I have a real problem with dizziness too, but mine I think has to do with all the medication I take and the fact that I have naturally really low blood pressure.
Anyway, let us know how things go with the MRI. I had four last fall, and they were miserable, plus they give me migraines from all the loud noise. Hope yours are better.
"The weather is here, I wish you were beautiful."
- Jimmy Buffett